# SDR FDEA201212194336

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813129200
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 6 SEAT TRACK AT FR 54-54.2 FAILED GAP CHECK.  REMOVED & REINSTALLED 6L DUMMY TRACK AT FR 54-54.2 IAW SRM 53-15-16.  REPAIRED 6L SEAT TRACK IAW SRM 53-15-16, FIG 201.  REMOVED & REINSTALLED IAW SRM 51-40-21, PARA 6 & 7.
